# SDR DALA2025100807355

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 56,900 hours, 41,048 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB- PERFORMED AN AIR TURN BACK DUE TO A NOSE GEAR AREA VIBRATION.   MAINTENANCE CLOSED THE NOSE GEAR DOORS, CONFIRMED THE SECURITY AND CONDITION OF THE DOORS AND SURROUNDING AREA AND RETURNED TO SERVICE.(7585642)
